BibTeX record journals/ijbc/Sinai05

download as .bib file

@article{DBLP:journals/ijbc/Sinai05,
  author    = {Yakov Sinai},
  title     = {Absence of the Local Existence Theorem in the Critical Space for the
               3D-Navier-Stokes System},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {15},
  number    = {11},
  pages     = {3635--3637},
  year      = {2005},
  url       = {https://doi.org/10.1142/S0218127405014283},
  doi       = {10.1142/S0218127405014283},
  timestamp = {Wed, 27 May 2020 17:09:17 +0200},
  biburl    = {https://dblp.org/rec/journals/ijbc/Sinai05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics